标题:Stochastic calculus with respect to G-Brownian motion viewed through rough paths
作者:Peng ShiGe; Zhang HuiLin
作者机构:[Peng Shige] School of Mathematics, Shandong University, Jinan, Shandong 250100, China.;[Zhang Huilin] Institute for Advanced Research, Shandong Unive 更多
通讯作者:Peng, SG(peng@sdu.edu.cn)
通讯作者地址:[Peng, SG]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:中国科学. 数学
出版年:2017
卷:60
期:1
页码:1-20
DOI:10.1007/s11425-016-0171-4
关键词:rough paths; roughness of G-Brownian motion; Norris lemma
摘要:We study rough path properties of stochastic integrals of It's type and Stratonovich's type with respect to G-Brownian motion. The roughness of G-Brownian motion is estimated and then the pathwise Norris lemma in G-framework is obtained.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84982133107&doi=10.1007%2fs11425-016-0171-4&partnerID=40&md5=2caf6b353e894d2475d214f65cf45693
TOP